# SDR F3LA2023040700037

- Difficulty date: March 21, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 18,266 hours, 7,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: D5313532320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001226012-0010 CORROSION ON BEAM Y-254 BETWEEN FR12-FR24 AT FR15 MEASUREMENTS REWORK #1L-31.31MM W=22.56MM D=1.08MM REWORK#2 L-21MM W=2.96MM D=100% OF MATERIAL LOSS AREA FOUND OUT OFF LIMITS NO ALLOWABLE LIMITS IN SRM.  
CORRECTIVE ACTION: THE PERFORMED REPAIR BY REPLACEMENT ON RAIL AT -Y254 MAJOR AND PERMANENT REPAIR CATEGORY "A" WITH NO REPEAT INSPECTION REQUIRED AS PER AIRBUS RDAF REF. & ISSUE: 81200953/003/2023#A AND LTPR EO-A32F-53-21610-01-FINAL AND FRONTIER EA#N2-53R-37566. TASK SUBJECT TO RII.      //END//
